Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I have swelling in the upper right part of abdomen. What could be the reason ?

Hi I have some swelling in the upper right part of abdomen above belly button There is a slight burning pain directly in that spot and pain to touch or when I turn Hi. Above belly button and going to the right, there is a little bit of swelling or maybe bloating . To the lower right of belly button, in a very specific area there is a burning/piercing pain. It s no agonizing unless I bend or turn or sit straight up. Should I be really worried??
Asked On : Sat, 20 Aug 2011
Answers:  1 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Most likely you have pulled an abdominal muscle due to overuse. You can do a hot fomentation using a bottle and apply a local analgesic gel for relief. Taking a mild analgesic like acetaminophen will also help you.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor